-
1
-
-
0000782811
-
The geometry of the master equation and topological quantum field theory
-
Alexandrov, M., Kontsevich, M., Schwarz, A. and Zaboronsky, O.: The geometry of the master equation and topological quantum field theory, Internat. J. Modern Phys. A 12(7) (1997), 1405-1429.
-
(1997)
Internat. J. Modern Phys. A
, vol.12
, Issue.7
, pp. 1405-1429
-
-
Alexandrov, M.1
Kontsevich, M.2
Schwarz, A.3
Zaboronsky, O.4
-
2
-
-
0036341597
-
Choix des signes pour la formalité de M. Kontsevich
-
Arnal, D., Manchon, D. and Masmoudi, M.: Choix des signes pour la formalité de M. Kontsevich. Pacific. J. Math. 203 (2002), 23-66.
-
(2002)
Pacific. J. Math.
, vol.203
, pp. 23-66
-
-
Arnal, D.1
Manchon, D.2
Masmoudi, M.3
-
3
-
-
0004085297
-
-
Birkhäuser, Boston
-
Arnold, V.I., Gusein-Zade, S.M. and Varchenko, A.N.: Singularities of Differentiable Maps, Vol. I: The Classification of Critical Points, Caustics and Wave Fronts, Birkhäuser, Boston, 1985.
-
(1985)
Singularities of Differentiable Maps, Vol. I: The Classification of Critical Points, Caustics and Wave Fronts
, vol.1
-
-
Arnold, V.I.1
Gusein-Zade, S.M.2
Varchenko, A.N.3
-
4
-
-
0038479630
-
Wheels wheeling, and the Kontsevich integral of the unknot
-
Bar-Natan, D., Garoufalidis, S., Rozansky, L. and Thurston, D.: Wheels, wheeling, and the Kontsevich integral of the unknot, Israel J. Math. 119 (2000), 217-237.
-
(2000)
Israel J. Math.
, vol.119
, pp. 217-237
-
-
Bar-Natan, D.1
Garoufalidis, S.2
Rozansky, L.3
Thurston, D.4
-
5
-
-
85014454865
-
Frobenius manifolds and formality of Lie algebras of polyvector fields
-
Barannikov, S. and Kontsevich, M.: Frobenius manifolds and formality of Lie algebras of polyvector fields, Internat. Math. Res. Notices 1998(4) (1998), 201-215.
-
(1998)
Internat. Math. Res. Notices
, vol.1998
, Issue.4
, pp. 201-215
-
-
Barannikov, S.1
Kontsevich, M.2
-
6
-
-
33744769996
-
Deformation theory and quantization. I. Deformations of symplectic structures
-
Bayen, F., Flato, M., Frønsdal, C., Lichnerowicz, A. and Sternheimer, D.: Deformation theory and quantization. I. Deformations of symplectic structures, Ann. Phys. 111(1) (1978), 61-110.
-
(1978)
Ann. Phys.
, vol.111
, Issue.1
, pp. 61-110
-
-
Bayen, F.1
Flato, M.2
Frønsdal, C.3
Lichnerowicz, A.4
Sternheimer, D.5
-
8
-
-
0001692169
-
On the AKSZ formulation of the Poisson sigma model
-
Cattaneo, A. and Felder, G.: On the AKSZ formulation of the Poisson sigma model, Lett. Math. Phys. 56(2) (2001), 163-179.
-
(2001)
Lett. Math. Phys.
, vol.56
, Issue.2
, pp. 163-179
-
-
Cattaneo, A.1
Felder, G.2
-
9
-
-
0034349089
-
A path integral approach to the Kontsevich quantization formula
-
Cattaneo, A. and Felder, G.: A path integral approach to the Kontsevich quantization formula, Comm. Math. Phys. 212(3) (2000), 591-611.
-
(2000)
Comm. Math. Phys.
, vol.212
, Issue.3
, pp. 591-611
-
-
Cattaneo, A.1
Felder, G.2
-
10
-
-
0036872347
-
From local to global deformation quantization of Poisson manifolds
-
Cattaneo, A., Felder, G. and Tomassini, L.: From local to global deformation quantization of Poisson manifolds, Duke Math. J. 115(2) (2002), 329-352.
-
(2002)
Duke Math. J.
, vol.115
, Issue.2
, pp. 329-352
-
-
Cattaneo, A.1
Felder, G.2
Tomassini, L.3
-
11
-
-
0000275115
-
Catégories tannakiennes
-
87, Birkhäuser, Boston
-
Deligne, P.: Catégories tannakiennes, In: The Grothendieck Festschrift, Vol. II, Progr. in Math. 87, Birkhäuser, Boston, 1990, pp. 111-195.
-
(1990)
The Grothendieck Festschrift, Vol. II, Progr. in Math.
, vol.2
, pp. 111-195
-
-
Deligne, P.1
-
12
-
-
0000898844
-
Existence of star-products and of formal deformations in Poisson Lie algebra of arbitrary symplectic manifolds
-
De Wilde, M. and Lecomte, P.B.A.: Existence of star-products and of formal deformations in Poisson Lie algebra of arbitrary symplectic manifolds, Lett. Math. Phys. 7 (1983), 487-496.
-
(1983)
Lett. Math. Phys.
, vol.7
, pp. 487-496
-
-
De Wilde, M.1
Lecomte, P.B.A.2
-
13
-
-
0009804827
-
Caractères des algèbres de Lie résolubles
-
Duflo, M.: Caractères des algèbres de Lie résolubles, C.R. Acad. Sci. Sér. A 269 (1969), 437-438.
-
(1969)
C.R. Acad. Sci. Sér. A
, vol.269
, pp. 437-438
-
-
Duflo, M.1
-
14
-
-
0007149170
-
Quantization of lie bialgebras, I
-
Etingof, P. and Kazhdan, D.: Quantization of Lie Bialgebras, I, Selecta Math. (New Ser.) 2(1) (1996), 1-41.
-
(1996)
Selecta Math. (New Ser.)
, vol.2
, Issue.1
, pp. 1-41
-
-
Etingof, P.1
Kazhdan, D.2
-
15
-
-
84972506966
-
A simple geometric construction of deformation quantization
-
Fedosov, B.: A simple geometric construction of deformation quantization, J. Differential Geom. 40(2) (1994), 213-238.
-
(1994)
J. Differential Geom.
, vol.40
, Issue.2
, pp. 213-238
-
-
Fedosov, B.1
-
16
-
-
0002028905
-
Deformation quantization with traces
-
Felder, G. and Shoikhet, B.: Deformation quantization with traces, Lett. Math. Phys. 53 (1) (2000), 75-86.
-
(2000)
Lett. Math. Phys.
, vol.53
, Issue.1
, pp. 75-86
-
-
Felder, G.1
Shoikhet, B.2
-
17
-
-
0000688160
-
Compactification of configuration spaces
-
Fulton, W. and MacPherson, R.: Compactification of configuration spaces, Ann. of Math. (2) 139(1) (1994), 183-225.
-
(1994)
Ann. of Math. (2)
, vol.139
, Issue.1
, pp. 183-225
-
-
Fulton, W.1
MacPherson, R.2
-
18
-
-
0000825912
-
Some problems of differential geometry and the calculation of cohomologies of Lie algebras of vector fields
-
Gelfand, I. M. and Kazhdan D. A.: Some problems of differential geometry and the calculation of cohomologies of Lie algebras of vector fields, Soviet Math. Dokl. 12(5) (1971), 1367-1370.
-
(1971)
Soviet Math. Dokl.
, vol.12
, Issue.5
, pp. 1367-1370
-
-
Gelfand, I.M.1
Kazhdan, D.A.2
-
19
-
-
0001467148
-
Homotopy G-algebras and moduli space operad
-
Gerstenhaber, M. and Voronov, A.: Homotopy G-algebras and moduli space operad, Internat. Math. Res. Notices 1995(3) (1995), 141-153.
-
(1995)
Internat. Math. Res. Notices
, vol.1995
, Issue.3
, pp. 141-153
-
-
Gerstenhaber, M.1
Voronov, A.2
-
21
-
-
0010536648
-
Method of orbits in the representation theory of complex Lie groups
-
Ginzburg, V.: Method of orbits in the representation theory of complex Lie groups, Funct. Anal. Appl. 15(1) (1981), 18-28.
-
(1981)
Funct. Anal. Appl.
, vol.15
, Issue.1
, pp. 18-28
-
-
Ginzburg, V.1
-
22
-
-
84972565878
-
The homotopy invariance of the Kuranishi space, Illinois
-
Goldman, W. and Millson, J.: The homotopy invariance of the Kuranishi space, Illinois. J. Math. 34(2) (1990), 337-367.
-
(1990)
J. Math.
, vol.34
, Issue.2
, pp. 337-367
-
-
Goldman, W.1
Millson, J.2
-
23
-
-
0038515377
-
Tamarkin's proof of Kontsevich formality theorem
-
Hinich, V.: Tamarkin's proof of Kontsevich formality theorem, Forum Math. 15(4) (2003), 591-614.
-
(2003)
Forum Math.
, vol.15
, Issue.4
, pp. 591-614
-
-
Hinich, V.1
-
24
-
-
0042725382
-
Deformation theory and Lie algebra homology, I. II
-
Hinich, V. and Schechtman, V.: Deformation theory and Lie algebra homology, I. II., Algebra Colloq. 4(2) (1997), 213-240, and 4(3) (1997), 291-316.
-
(1997)
Algebra Colloq.
, vol.4
, Issue.2
, pp. 213-240
-
-
Hinich, V.1
Schechtman, V.2
-
25
-
-
0040513616
-
-
Hinich, V. and Schechtman, V.: Deformation theory and Lie algebra homology, I. II., Algebra Colloq. 4(2) (1997), 213-240, and 4(3) (1997), 291-316.
-
(1997)
Algebra Colloq.
, vol.4
, Issue.3
, pp. 291-316
-
-
-
26
-
-
0002039359
-
Homotopy Lie algebras
-
Adv. Soviet Math., Amer. Math. Soc., Providence, RI
-
Hinich, V. and Schechtman, V.: Homotopy Lie algebras, In: I. M. Gelfand Seminar, Adv. Soviet Math. 16(2), Amer. Math. Soc., Providence, RI, 1993, pp. 1-28.
-
(1993)
I. M. Gelfand Seminar
, vol.16
, Issue.2
, pp. 1-28
-
-
Hinich, V.1
Schechtman, V.2
-
27
-
-
84967448737
-
Differential forms on regular affine algebras
-
Hochschild, G., Kostant, B. and Rosenberg, A.: Differential forms on regular affine algebras, Trans. Amer. Math. Soc. 102 (1962), 383-408.
-
(1962)
Trans. Amer. Math. Soc.
, vol.102
, pp. 383-408
-
-
Hochschild, G.1
Kostant, B.2
Rosenberg, A.3
-
29
-
-
0000887706
-
The Campbell-Hausdorff formula and invariant hyperfunctions
-
Kashiwara, M. and Vergne, M.: The Campbell-Hausdorff formula and invariant hyperfunctions, Invent. Math. 47 (1978), 249-272.
-
(1978)
Invent. Math.
, vol.47
, pp. 249-272
-
-
Kashiwara, M.1
Vergne, M.2
-
31
-
-
0001499677
-
Feynman diagrams and low-dimensional topology
-
Progr. in Math. 120, Birkhäuser, Basel
-
Kontsevich, M.: Feynman diagrams and low-dimensional topology, In: First European Congress of Mathematics (Paris, 1992), Vol. II, Progr. in Math. 120, Birkhäuser, Basel, 1994, pp. 97-121.
-
(1994)
First European Congress of Mathematics (Paris 1992), Vol. II
, vol.2
, pp. 97-121
-
-
Kontsevich, M.1
-
32
-
-
0002342806
-
Formality conjecture
-
D. Sternheimer et al. (eds), Kluwer, Dordrecht
-
Kontsevich, M.: Formality conjecture, In: D. Sternheimer et al. (eds), Deformation Theory and Symplectic Geometry, Kluwer, Dordrecht, 1997, pp. 139-156.
-
(1997)
Deformation Theory and Symplectic Geometry
, pp. 139-156
-
-
Kontsevich, M.1
-
33
-
-
0042786153
-
Rozansky-Witten invariants via formal geometry
-
Kontsevich, M.: Rozansky-Witten invariants via formal geometry, Compositio Math. 115(1) (1999), 115-127.
-
(1999)
Compositio Math.
, vol.115
, Issue.1
, pp. 115-127
-
-
Kontsevich, M.1
-
34
-
-
0000302037
-
Homological algebra of mirror symmetry
-
Birkhäuser, Basel
-
Kontsevich, M.: Homological algebra of mirror symmetry, In: Proceedings of ICM, (Zürich 1994) Vol. I, Birkhäuser, Basel, 1995, pp. 120-139.
-
(1995)
Proceedings of ICM, (Zürich 1994) Vol. I
, vol.1
, pp. 120-139
-
-
Kontsevich, M.1
-
36
-
-
0003193329
-
Operads and motives in deformation quantization
-
Kontsevich, M.: Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1) (1999), 35-72.
-
(1999)
Lett. Math. Phys.
, vol.48
, Issue.1
, pp. 35-72
-
-
Kontsevich, M.1
-
37
-
-
0042704087
-
Deformation quantization of algebaric varieties
-
Kontsevich, M.: Deformation quantization of algebaric varieties, Lett. Math. Phys. 56(3) (2001), 271-294.
-
(2001)
Lett. Math. Phys.
, vol.56
, Issue.3
, pp. 271-294
-
-
Kontsevich, M.1
-
38
-
-
0008028610
-
Deformations of algebras over operads and the Deligne conjecture
-
G. Dito and D. Sternheimer (eds), Kluwer Acad. Publ., Dordrecht
-
Kontsevich, M. and Soibelman, Y.: Deformations of algebras over operads and the Deligne conjecture, In: G. Dito and D. Sternheimer (eds), Conférence Moshé Flato 1999, Vol. I (Dijon 1999), Kluwer Acad. Publ., Dordrecht, 2000, pp. 255-307.
-
(2000)
Conférence Moshé Flato 1999, Vol. I (Dijon 1999)
, vol.1
, pp. 255-307
-
-
Kontsevich, M.1
Soibelman, Y.2
-
39
-
-
0038052509
-
A solution of Deligne's Hochschild cohomology conjecture
-
Contemp. Math. 293, Amer. Math. Soc., Providence, RI
-
McClure, M. and Smith, J.: A solution of Deligne's Hochschild cohomology conjecture, In: Recent Progress in Homotopy Theory (Baltimore, MD, 2000), Contemp. Math. 293, Amer. Math. Soc., Providence, RI, 2002, pp. 153-193.
-
(2002)
Recent Progress in Homotopy Theory (Baltimore, MD, 2000)
, pp. 153-193
-
-
McClure, M.1
Smith, J.2
-
42
-
-
0040185353
-
Superconnections and the Chern character
-
Quillen, D.: Superconnections and the Chern character, Topology 24 (1985), 89-95.
-
(1985)
Topology
, vol.24
, pp. 89-95
-
-
Quillen, D.1
-
43
-
-
0001164659
-
The Lie algebra structure on tangent cohomology and deformation theory
-
Schlessinger, M. and Stasheff, J.: The Lie algebra structure on tangent cohomology and deformation theory, J. Pure Appl. Algebra 38 (1985), 313-322.
-
(1985)
J. Pure Appl. Algebra
, vol.38
, pp. 313-322
-
-
Schlessinger, M.1
Stasheff, J.2
-
44
-
-
51649170201
-
Infinitesimal computations in topology
-
1977
-
Sullivan, D.: Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) No. 47, (1978), 269-331.
-
(1978)
Inst. Hautes Études Sci. Publ. Math.
, vol.47
, pp. 269-331
-
-
Sullivan, D.1
-
45
-
-
0009491437
-
Quantizing poisson manifolds
-
Contemp. Math. 214, Amer. Math. Soc., Providence, RI
-
Voronov, A.: Quantizing Poisson manifolds, In: Perspectives on Quantization (South Hadley, MA, 1996), Contemp. Math. 214, Amer. Math. Soc., Providence, RI, 1998, pp. 189-195.
-
(1998)
Perspectives on Quantization (South Hadley, MA, 1996)
, pp. 189-195
-
-
Voronov, A.1
-
47
-
-
3843129069
-
Quantization of Lie bialgebras via the formality of the operad of little disks
-
G.Halbout (ed.), IRMA Lectures in Math. Theoret. Phys. Walter de Gruyter, Berlin
-
Tamarkin, D.: Quantization of Lie bialgebras via the formality of the operad of little disks, in: G.Halbout (ed.), Deformation Quantization (Strasbourg 2001), IRMA Lectures in Math. Theoret. Phys. Vol. I, Walter de Gruyter, Berlin, 2002, pp. 203-236.
-
(2002)
Deformation Quantization (Strasbourg 2001)
, vol.1
, pp. 203-236
-
-
Tamarkin, D.1
-
48
-
-
0042189964
-
Noncommutative differential calculus, homotopy BV algebras and formality conjectures
-
Tamarkin, D. and Tsygan, B.: Noncommutative differential calculus, homotopy BV algebras and formality conjectures, Methods Funct. Anal. Topology 6(2) (2000), 85-100.
-
(2000)
Methods Funct. Anal. Topology
, vol.6
, Issue.2
, pp. 85-100
-
-
Tamarkin, D.1
Tsygan, B.2
|